# SDR ASAA2020122033727

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 52,474 hours, 15,782 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000, NR 2 ENGINE INLET AND FAN BLADES DETAILED INSPECTION FOUND AFT LOWER ACOUSTICAL PANEL LOOSE, RT SIDE ALF.  GROUNDED-YES.  REMOVED AND REPLACED 1 BROKEN NUTPLATE AT 4 O'CLOCK POSITION, REF B737-800 SRM 51-40-02.  PANEL PREVIOUSLY INSTALLED, SEALED PANEL, REF B737-800 AMM 72-23-02-400-801.
